# SDR CALA2025092909380

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,626 hours, 20,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST - EMERGENCY ESCAPE PATH LIGHTING (EEL) SYSTEM PERFORM OPERATIONAL CHECK - OBSERVED EMERGENCY LIGHT AT SEAT 37F AND 31D INOPERATIVE.   REMOVED AND REPLACED REF CMM 25-21-53 OPS CHECK GOOD SYSTEM FOR SERVICE.
